# SDR C2XA02CL189

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 01219
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 5,071 hours, 3,647 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 3219 THE CREW REPORTED DURING CLIMBOUT THE AIRCRAFT PRESSURIZATION SURGED, CABIN RATE WENT FROM 1750 TO 1800.  RESET TO MANUAL AND LOST CABIN ALTITUDE INDICATION.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE PNEUMATIC OUTFLOW VALVE WAS LEAKING.  THE OUTFLOW VALVE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
